Complex eigenproblem solution by a parallel norm-reducing Jacobi method

Megson, Graham M. (1990) Complex eigenproblem solution by a parallel norm-reducing Jacobi method. Journal of Computer Systems Science and Engineering, 5 (3). pp. 159-168. ISSN 0267-6192

Full text not available from this repository.
Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 03 Feb 2009 11:07
Last Modified: 19 Oct 2009 15:26
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/5788

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)